# SDR UIEA2017120502361

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: 7G1018
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN APU DC PUMP RUNNING, EICAS MSG 'DC FUEL PUMP ON' DOES NOT SHOW.  APU DC FUEL PUMP PRESSURE SWITCH REMOVED, REPLACED AND TESTED IAW AMM 28-25-03 REV 122, FOUND SATISFACTORY.
